Growth of Solutions of Nonhomogeneous Linear Differential Equations
Jun Wang and
Ilpo Laine
Abstract and Applied Analysis, 2009, vol. 2009, 1-11
Abstract:
This paper is devoted to studying growth of solutions of linear differential equations of type where and are entire functions of finite order.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/363927.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/363927.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:363927
DOI: 10.1155/2009/363927
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().